You are suffering from hormonal changes causing Androgenetic alopecia causing hair fall. It's completely stoppable even regrowth of hair is possible with certain medications without any side effects. Treatment depends on the grade of hair loss. So, it's a must for diagnosing which grade, you are in for an effective treatment. Please meet me in my clinic or do direct personal online consultation by sending photos for accurate diagnosis and proper treatment.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Didn't find the answer you are looking for?
Talk to experienced dermatologist online and get your health questions answered in just 5 minutes.
You can use Salisia KT lotion as shampoo for now. But you need to get your scalp properly examined to know whether the excessive flaking is because of seborrheic dermatitis or an inflammatory condition like psoriasis. Kindly do not delay the treatment and get a consultation done .You should send me images through private online consult for a better assessment of the problem and approaching it accordingly. Hair loss is a progressive problem and if not tackled in time tends to keep worsening over time. There are various causes of hair fall. Read my health feed for a better detailed understanding. https://fit.practo.com/#!/content/28405
After reading this I hope you will be convinced that a proper thorough examination of your scalp from a qualified dermatologist will be advisable for a fruitful outcome. There are various treatment options available for improving hair loss- apart from medical management other supplemental procedures like microneddling and PRP which can be used to achieve good results. Hope this is helpful.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.